| Model Number |
6550002 |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility) regarding a driver having spinal therapy.It was reported that the driver experienced instrument breakage and the another driver had a tip that was broken and twisted. there was no patient involvement reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis #(b)(4): part # 6550002, lot# nm17j041 visual and functional testing identified that the tip of the instrument is worn from what appears to be repeated normal use.This is consistent with anticipated wear.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Product were previously used without malfunction.The another set screw driver won¿t hold set screw and the button was stuck to engage.